# SDR 2014F00075

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- Engine time: 49,828 hours, 12,165 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: FW61622
- Part serial: MW0153463
- Condition: Cracked
- Location: Rotor
- Part time: 40,432 hours, 9,025 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPC 1 - 4 ROTOR DRUM FPI FOUND TO HAAVE CRACK INDICATIONS ON THE SEAL FIN LOCATION 41-3028 APPROX 2.0 MM.
